I was prescribed with sertraline a couple of days ago to help with my anxiety and panic attacks. I was also prescribed hydroxyzine to help some sleep when I was having some acute pain or trouble sleeping. I was also told I could take some ibuprofen periodically to help alleviate my headaches. The first evening I took the sertraline, hydroxyz, and ibuprofen all within a few hours of each other. After sleeping for a few hours I woke up and couldn't go back to sleep. When I got up I felt dazed and groggy for a lot of the day. I took some more ibuprofen yesterday morning.I had some trouble focusing and had some strange bowel movements. I took another dose of sertraline late that afternoon. That evening I had a slight spike in blood pressure from what it was at the doctors office the day before. Later that evening it went back down to what it was at the doctors office. I could not sleep at all last night-2nd night (maybe a few minutes here or there). I experienced a lot of muscle twitching in legs, arms, and chest-I feel ok this morning (on a trip) but cannot sleep on the bus. I have not had a temperature.
Job2; You can always call the doctor with something as bad as what this can be But I have never heard of anyone getting serotonin syndrome with just 1 or 2 doses of the medications this is the normal reaction you get when you first start any of the serotonin medications which would only be the Sertraline in your case these side effects get much better as you continue and should be out of your system within 1 to 2 weeks and the Hydroxyzine should help you with the anxiety also. This is the hard thing when we start any of these class of medications lots of us feel worse than we did with the anxiety sleeplessness, depression it hits us stronger for the first 2 weeks of starting these type of medications but it should get better at worse within 2 weeks, then it should continue to get better until you get to the 6 to 8 week blood level. You should be just fine. But any real worries please call your doctor
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 May 2014 • 5 answers
Posted 17 May 2016 • 1 answer
Posted 27 Jul 2016 • 1 answer
Posted 13 Apr 2017 • 2 answers
Posted 31 Oct 2017 • 0 answers